# SDR F3LA200800488

- Difficulty date: July 15, 2008
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N918FR
- Make and model: Airbus A319-111
- Aircraft serial: 1943
- Aircraft time: 18,974 hours, 9,028 cycles
- Engine: Cfmint CFM565B5
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: D53477121200
- Condition: Corroded
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSP NOTED CORROSION ON TOP LEG OF FRAME C55A AT FWD EDGE OF C2 DOOR. MAINT REPAIRED DAMAGE ON TOP LEG OF FRAME C55A IAW EA NR A9-53R-30442. UPON COMPLETION OF THE REPAIR IT WAS INSPECTED AND FOUND ACCEPTABLE. (B)
